07-24-2004, 09:38 PM #1
Anyone know if L-dex and or L-nolva can have an effect on Zits ? I have been taking L-dex @.25 mg per day and L-Nolva @10mg per day for only a few days(4 to be exact) and i feel that my pimples are clearing up some. Has anyone had this happen to them?
07-24-2004, 09:43 PM #2Originally Posted by TomsTwinTowers
07-25-2004, 12:34 AM #3
never heard of that...
07-25-2004, 12:36 AM #4
07-25-2004, 12:44 AM #5LORDBLiTZ Guest
You guys ever get zits on your balls?
07-25-2004, 12:46 AM #6Originally Posted by LORDBLiTZ
07-25-2004, 01:04 AM #7Originally Posted by LORDBLiTZ
Well, I guess I better stop post whoring now.
I couldn't find any info on Nolva and acne. Ill bump the thread if I can find anything within the next couple of days--I am curious now.
Perhaps there is some other factor that is playing the causal role in reducing your acne (ie diet, type of soap, etc.)
07-25-2004, 01:07 AM #8LORDBLiTZ Guest
I had a deeeeeeep zit in my ass a few weeks back. You know the deep ones that don't have a head yet but are under serious pressure. Gotta poke them with a slin pin so you can squeeze the guts out. Man i hate those ones!
07-25-2004, 01:30 AM #9AnabolicAlien Guest
to get back to the original question...
neither will help zits..
one is a diuretic to prevent bloating and the other helps prevent the effects of estrogen.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)